# SDR RAIA00412038

- Difficulty date: December 29, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,799 hours, 13,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS568226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5673- STL- NR 2 BLEED LEAK INDICATION IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED BLEED SEALS.
